English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Parametric Transition of Strange Matter Rings to a Black Hole

Labranche, H., Petroff, D., & Ansorg, M. (2007). The Parametric Transition of Strange Matter Rings to a Black Hole. General Relativity and Gravitation, 39(2), 129-143. doi:10.1007/s10714-006-0377-z.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-489C-F Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-489D-D
Genre: Journal Article

Files

show Files
hide Files
:
grg265042.pdf (Publisher version), 504KB
Name:
grg265042.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0603059.pdf (Preprint), 206KB
Name:
0603059.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Labranche, Hendrick, Author
Petroff, David, Author
Ansorg, Marcus1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: It is shown numerically that strange matter rings permit a continuous transition to the extreme Kerr black hole. The multipoles as defined by Geroch and Hansen are studied and suggest a universal behaviour for bodies approaching the extreme Kerr solution parametrically. The appearance of a `throat region', a distinctive feature of the extreme Kerr spacetime, is observed. With regard to stability, we verify for a large class of rings, that a particle sitting on the surface of the ring never has enough energy to escape to infinity along a geodesic.

Details

show
hide
Language(s):
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 265042
ISI: 000243653900004
DOI: 10.1007/s10714-006-0377-z
Other: arXiv:gr-qc/0603059
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: General Relativity and Gravitation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 (2) Sequence Number: - Start / End Page: 129 - 143 Identifier: ISSN: 0001-7701